# SDR SWAA2023122925601

- Difficulty date: November 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-748084<[01] REPLACED BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7901; SHEET 66; REV A.;[02] CORRECTED STEP 1 REPLACED BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7901; SHEET 66; REV A; SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
